# SDR UIEA2019051204172

- Difficulty date: May 12, 2019
- Submitted: May 17, 2019
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 74,781 hours, 14,786 cycles
- System (JASC): 7520 · Engine Cooling System
- Part: Valve
- Part number: 7988502
- Part serial: F31677
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON SHUTDOWN LEFT IDG VALVE STATUS MESSAGE (  TRANSFERRED TO MDDR 111509 CAT "C" IAW ATLAS MEL 75-21-01-03A. MAINTENANCE PROCEDURES C/W.  REMOVED AND REPLACED COOLER VALVE IAW AMM 24-11-12  )
